# SDR HEED065807

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8144002241B
- Condition: Inaccurate
- Location: Cockpit
- Part time: 550 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMBLE HEADING READS 20 DEGREES OFF FROM BOTH HIS CDI NEEDLES HEADINGS. REPLACED UNIT.
